# SDR DL72S953668

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND NR 7 SLAT RIB CRACKED AT FASTENER HOLE, I/B OF I/B STOP PAD.  FABRICATED REPAIR PER M/M 57-54-0 PG 807 AND INSTALLED REPAIR PER MM 57-54-0 PG 807.
